Volume 18, Issue 2
Moment Generating Functions of Random Variables and Asymptotic Behaviour for Generalized Feller Operators

Ji Hua Xu and Jing Hui Zhao

J. Comp. Math., 18 (2000), pp. 173-182

Preview Full PDF BiBTex 0 359
  • Abstract

After giving the representation of moment generating function for the S-\lambda type random variable by solving a differential equation, we prove that this type random variable is of regular n-r order moment. Furthermore we establish the higher order asymptotic formula for generalized Feller operators by making use of the generalized Taylor formula.

  • History

Published online: 2000-04

  • AMS Subject Headings

  • Cited by